Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have implanon. Brown period, cramps, bloated stomach, feeling sick

I have had the implanon for nearly 12months, past 2 months I have had a period every week, only for a few days, it is dark brown, clotty, and causes terrible cramps, I have also noticed my stomach has been bloated (never normally bloated and not changed diet in any way) I am a healthy size 8 so can't put it down to lifestyle. I have been off food, with a constant sick feeling, but terribly thirsty.
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2016

Implanon is quite effective against unwanted pregnancy and its failure rate near about 0.1%. Here, you need to undergo one TVS scan to exclude possible miscarriage.

Other reasons are side effect of implanon, hormonal imbalance, unnoticed uterine polyp/ fibroid, adenomyosis, DUB, pelvic infection etc.

Following initial test, you need to consult with gynecologist for next investigation and suggestive medication. You may need to use other contraceptive method if implanon causes that.

Maintain genital hygiene. Take healthy diet with iron supplements. Be well.
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor